Mathematics Faculty Articles

Title

the Variety Generated by All Monoids of Order Four Is Finitely Based

Document Type

Article

Publication Date

12-2015

Publication Title

Glasnik Matematički

Keywords

Monoid, Semigroup, Variety, Finitely based

ISSN

0017-095X

Volume

50

Issue/No.

2

First Page

373

Last Page

396

Abstract

It is known that the variety Mn generated by all monoids of order n is finitely based if n ≤ 3 and non-finitely based if n ≥ 6. The present article establishes the finite basis property of the variety M4. This leaves M5 as the last open case in the finite basis problem for the varieties Mn.

Comments

2010 Mathematics Subject Classification. 20M07.

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.3336/gm.50.2.08